# SDR SWAA2021081296124

- Difficulty date: July 18, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,574 hours, 39,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Galley & Lav
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241ADF AT AFT GALLEY AND LAV ; 2021-311814 / [01] TOOL USED: HOT BONDER P/N:HCS9200B S/N:15102320 DUE DATE:19-NOV-21; SCALE P/N:SCA-301 S/N:AE-412137 DUE DATE:24-FEB-22; [02] TOOL USED: SCALE P/N:SCA-301 S/N:AE-412125 DUE DATE: 24-FEB-22; [03] REPAIRED FLOOR PANEL 241ADF AT AFT GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 TOOL USED CALIPER P/N: 500-197-20 S/N: 13083235 DUE DATE: 18-AUG-21. SCALE P/N: SCA-301; S/N: AE-412133; DUE DATE: 24/FEB/22.; [04] REPAIRED FLOOR PANEL 241ADF AT AFT GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 TOOL USED CALIPER P/N: 500-197-20 S/N: 13083235 DUE DATE: 18-AUG-21. SCALE P/N: SCA-301; S/N: AE-412133; DUE DATE: 24/FEB/22.
